# SDR GUU2004F00020

- Difficulty date: May 25, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Engine: Pwa PT6*
- System (JASC): 3400 · Navigation System
- Part: Controller
- Part number: 6226521016
- Condition: Shorted
- Location: Navagation
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, ODOR OF ELECTRICAL SMOKE WAS PRESENT IN THE COCKPIT, AND NR 1 NAVIGATION CONTROLLER WAS INOPERATIVE.  REMOVED AND REPLACED NR 1 NAVIGATION CONTROLLER.  OPERATIONAL CHECK NORMAL.
